He just started lowering his dose the beginning of January. From 1-1/2 to 1 a day (the orange strips) I've never been involved with someone who's been on this. What can I do?
What is it you want to do? It sounds like if he is down to that small amount of Suboxone he's doing well.
Support him. That's about as much you can do. If need be learn more about Suboxone, yourself, if you haven't already.
Has something occurred you feel you need to get involved, now?
I think a bit more of your back story might help.
Since you asked for a direct answer, (if you didn't notice, there is a box to check if you want a direct answer or to start a conversation), I can only answer this one time.
The way for us to keep in communication is to 'friend' each other. That way we can ask and answer on the p.q. (private question) portion of the site, here.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 2 answers
Posted 12 Dec 2010 • 3 answers
Posted 16 Jul 2011 • 4 answers
Posted 31 Jul 2011 • 6 answers
Posted 11 Aug 2011 • 3 answers